Full Text: PDF
Received July 27, 2019; Accepted October 8, 2019; Published November 11, 2019
Abstract. In this paper, we obtain fixed point theorems for generalized –-Geraghty type contraction mappings in the context of generalized metric spaces introduced recently by Jleli and Samet (Fixed Point Theory Appl. 2015 (2015), Article ID 61). A fixed point result in the framework of generalized metric spaces with partial order is obtained. Some useful examples are given to illustrate our main results.
How to Cite this Article:
Rekha Panicker, Generalized –-Geraghty type contractions in generalized metric spaces, Communication in Optimization Theory, Vol. 2019 (2019), Article ID 17, pp. 1-11.